Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 438928, 20 pages
http://dx.doi.org/10.1155/2012/438928
Research Article

The Improved (𝐺/𝐺)-Expansion Method for the (2+1)-Dimensional Modified Zakharov-Kuznetsov Equation

School of Mathematical Sciences, Universiti Sains Malaysia, 11800 Penang, Malaysia

Received 24 April 2012; Accepted 22 May 2012

Academic Editor: Shiping Lu

Copyright © 2012 Hasibun Naher and Farah Aini Abdullah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Rogers and W. F. Shadwick, Bäcklund Transformations and Their Applications, vol. 161 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1982.
  2. M. J. Ablowitz and P. A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering, vol. 149 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 1991. View at Publisher · View at Google Scholar
  3. M. L. Wang, Y. B. Zhou, and Z. B. Li, “Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics,” Physics Letters Section A, vol. 216, no. 1–5, pp. 67–75, 1996. View at Google Scholar · View at Scopus
  4. R. Hirota, “Exact solution of the korteweg-de vries equation for multiple collisions of solitons,” Physical Review Letters, vol. 27, no. 18, pp. 1192–1194, 1971. View at Publisher · View at Google Scholar · View at Scopus
  5. S. Liu, Z. Fu, S. Liu, and Q. Zhao, “Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations,” Physics Letters A, vol. 289, no. 1-2, pp. 69–74, 2001. View at Publisher · View at Google Scholar
  6. Z. I. A. Al-Muhiameed and E. A.-B. Abdel-Salam, “Generalized Jacobi elliptic function solution to a class of nonlinear Schrödinger-type equations,” Mathematical Problems in Engineering, vol. 2011, Article ID 575679, 11 pages, 2011. View at Publisher · View at Google Scholar
  7. K. A. Gepreel and A. R. Shehata, “Jacobi elliptic solutions for nonlinear differential difference equations in mathematical physics,” Journal of Applied Mathematics, vol. 2012, Article ID 710375, 15 pages, 2012. View at Publisher · View at Google Scholar
  8. Z. Yan and H. Zhang, “New explicit solitary wave solutions and periodic wave solutions for Whitham-Broer-Kaup equation in shallow water,” Physics Letters A, vol. 285, no. 5-6, pp. 355–362, 2001. View at Publisher · View at Google Scholar
  9. W. Malfliet, “Solitary wave solutions of nonlinear wave equations,” American Journal of Physics, vol. 60, no. 7, pp. 650–654, 1992. View at Publisher · View at Google Scholar
  10. A.-M. Wazwaz, “The tanh-coth method for solitons and kink solutions for nonlinear parabolic equations,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1467–1475, 2007. View at Publisher · View at Google Scholar
  11. A. Bekir and A. C. Cevikel, “Solitary wave solutions of two nonlinear physical models by tanh-coth method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 5, pp. 1804–1809, 2009. View at Publisher · View at Google Scholar · View at Scopus
  12. M. Wang and X. Li, “Applications of F-expansion to periodic wave solutions for a new Hamiltonian amplitude equation,” Chaos, Solitons and Fractals, vol. 24, no. 5, pp. 1257–1268, 2005. View at Publisher · View at Google Scholar
  13. M. A. Abdou, “The extended F-expansion method and its application for a class of nonlinear evolution equations,” Chaos, Solitons and Fractals, vol. 31, no. 1, pp. 95–104, 2007. View at Publisher · View at Google Scholar
  14. A. A. Soliman and H. A. Abdo, “New exact solutions of nonlinear variants of the RLW, and PHI-four and Boussinesq equations based on modified extended direct algebraic method,” International Journal of Nonlinear Science, vol. 7, no. 3, pp. 274–282, 2009. View at Google Scholar
  15. A. H. Salas and C. A. Gómez, “Application of the Cole-Hopf transformation for finding exact solutions to several forms of the seventh-order KdV equation,” Mathematical Problems in Engineering, vol. 2010, Article ID 194329, 14 pages, 2010. View at Publisher · View at Google Scholar
  16. J.-H. He and X.-H. Wu, “Exp-function method for nonlinear wave equations,” Chaos, Solitons and Fractals, vol. 30, no. 3, pp. 700–708, 2006. View at Publisher · View at Google Scholar
  17. H. Naher, F. A. Abdullah, and M. Ali Akbar, “New traveling wave solutions of the higher dimensional nonlinear partial differential equation by the exp-function method,” Journal of Applied Mathematics, vol. 2012, Article ID 575387, 14 pages, 2012. View at Publisher · View at Google Scholar
  18. S. T. Mohyud-Din, M. A. Noor, and K. I. Noor, “Exp-function method for traveling wave solutions of modified Zakharov-Kuznetsov equation,” Journal of King Saud University, vol. 22, no. 4, pp. 213–216, 2010. View at Publisher · View at Google Scholar · View at Scopus
  19. H. Naher, F. A. Abdullah, and M. A. Akbar, “The exp-function method for new exact solutions of the nonlinear partial differential equations,” International Journal of the Physical Sciences, vol. 6, no. 29, pp. 6706–6716, 2011. View at Google Scholar
  20. N. A. Khan, M. Jamil, and A. Ara, “Approximate solutions to time-fractional Schrodinger equation via homotopy analysis method,” ISRN Mathematical Physics, vol. 2012, Article ID 197068, 11 pages, 2012. View at Publisher · View at Google Scholar
  21. A. Yıldırım and Z. Pınar, “Application of the exp-function method for solving nonlinear reaction-diffusion equations arising in mathematical biology,” Computers & Mathematics with Applications, vol. 60, no. 7, pp. 1873–1880, 2010. View at Publisher · View at Google Scholar
  22. I. Aslan, “Application of the exp-function method to nonlinear lattice differential equations for multi-wave and rational solutions,” Mathematical Methods in the Applied Sciences, vol. 34, no. 14, pp. 1707–1710, 2011. View at Publisher · View at Google Scholar
  23. A. Bekir and A. Boz, “Exact solutions for nonlinear evolution equations using Exp-function method,” Physics Letters A, vol. 372, no. 10, pp. 1619–1625, 2008. View at Publisher · View at Google Scholar
  24. C. H. Che Hussin and A. Kiliçman, “On the solutions of nonlinear higher-order boundary value problems by using differential transformation method and Adomian decomposition method,” Mathematical Problems in Engineering, vol. 2011, Article ID 724927, 19 pages, 2011. View at Publisher · View at Google Scholar
  25. Y. M. Chen, G. Meng, J. K. Liu, and J. P. Jing, “Homotopy analysis method for nonlinear dynamical system of an electrostatically actuated microcantilever,” Mathematical Problems in Engineering, vol. 2011, Article ID 173459, 14 pages, 2011. View at Publisher · View at Google Scholar
  26. X. Wu, W. Rui, and X. Hong, “Exact travelling wave solutions of explicit type, implicit type and parametric type for K(m,n)equation,” Journal of Applied Mathematics, vol. 2012, Article ID 236875, 23 pages, 2012. View at Publisher · View at Google Scholar
  27. R. Zhang, “Bifurcation analysis for a kind of nonlinear finance system with delayed feedback and its application to control of chaos,” Journal of Applied Mathematics, vol. 2012, Article ID 316390, 18 pages, 2012. View at Publisher · View at Google Scholar
  28. A. M. Wazwaz, “A new (2+1)-dimensional Korteweg-de-Vries equation and its extension to a new (3+1)-dimensional Kadomtsev-Petviashvili equation,” Physica Scripta, vol. 84, Article ID 035010, 2011. View at Publisher · View at Google Scholar
  29. M. Noor, K. Noor, A. Waheed, and E. A. Al-Said, “An efficient method for solving system of third-order nonlinear boundary value problems,” Mathematical Problems in Engineering, vol. 2011, Article ID 250184, 14 pages, 2011. View at Publisher · View at Google Scholar
  30. N. Hua, T. Li-Xin, and Y. Hong-Xing, “On the positive almost periodic solutions of a class of nonlinear Lotka-Volterra type system with feedback control,” Journal of Applied Mathematics, vol. 2012, Article ID 135075, 15 pages, 2012. View at Publisher · View at Google Scholar
  31. Q. Liu and R. Xu, “Periodic solutions of a cohen-grossberg-type BAM neural networks with distributed delays and impulses,” Journal of Applied Mathematics, vol. 2012, Article ID 643418, 17 pages, 2012. View at Publisher · View at Google Scholar
  32. B. I. Yun, “An iteration method generating analytical solutions for Blasius problem,” Journal of Applied Mathematics, vol. 2011, Article ID 925649, 8 pages, 2011. View at Publisher · View at Google Scholar
  33. A. H. Bhrawy, A. S. Alofi, and S. I. El-Soubhy, “An extension of the Legendre-Galerkin Method for solving sixth-order differential equations with variable polynomial coefficients,” Mathematical Problems in Engineering, vol. 2012, Article ID 896575, 13 pages, 2012. View at Publisher · View at Google Scholar
  34. Z. I. A. Al-Muhiameed and E. A. B. Abdel-Salam, “Generalized hyperbolic function solution to a class of nonlinear Schrodinger-type equations,” Journal of Applied Mathematics, vol. 2012, Article ID 365348, 15 pages, 2012. View at Publisher · View at Google Scholar
  35. L. Zhengrong, J. Tianpei, Q. Peng, and X. Qinfeng, “Trigonometric function periodic wave solutions and their limit forms for the KdV-like and the PC-like equations,” Mathematical Problems in Engineering, vol. 2011, Article ID 810217, 23 pages, 2011. View at Publisher · View at Google Scholar
  36. A. Biswas and E. Zerrad, “1-soliton solution of the Zakharov-Kuznetsov equation with dual-power law nonlinearity,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 9-10, pp. 3574–3577, 2009. View at Publisher · View at Google Scholar · View at Scopus
  37. A. Biswas, “1-soliton solution of the generalized Zakharov-Kuznetsov equation with nonlinear dispersion and time-dependent coefficients,” Physics Letters A, vol. 373, no. 33, pp. 2931–2934, 2009. View at Publisher · View at Google Scholar
  38. A. Biswas and E. Zerrad, “Solitary wave solution of the Zakharov-Kuznetsov equation in plasmas with power law nonlinearity,” Nonlinear Analysis. Real World Applications, vol. 11, no. 4, pp. 3272–3274, 2010. View at Publisher · View at Google Scholar
  39. E. V. Krishnan and A. Biswas, “Solutions to the Zakharov-Kuznetsov equation with higher order nonlinearity by mapping and Ansatz methods,” Physics of Wave Phenomena, vol. 18, no. 4, pp. 256–261, 2010. View at Publisher · View at Google Scholar · View at Scopus
  40. Y. Li and C. Wang, “Three positive periodic solutions to nonlinear neutral functional differential equations with parameters on variable time scales,” Journal of Applied Mathematics, vol. 2012, Article ID 516476, 28 pages, 2012. View at Publisher · View at Google Scholar
  41. A. Bekir, “Application of the (G/G)-expansion method for nonlinear evolution equations,” Physics Letters A, vol. 372, no. 19, pp. 3400–3406, 2008. View at Publisher · View at Google Scholar
  42. M. Wang, X. Li, and J. Zhang, “The (G/G)-method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar
  43. H. Naher, F. A. Abdullah, and M. A. Akbar, “The (G/G)-expansion method for abundant traveling wave solutions of Caudrey-Dodd-Gibbon equation,” Mathematical Problems in Engineering, vol. 2011, Article ID 218216, 11 pages, 2011. View at Google Scholar
  44. R. Abazari and R. Abazari, “Hyperbolic, trigonometric and rational function solutions of Hirota-Ramani equation via (G/G)-expansion method,” Mathematical Problems in Engineering, vol. 2011, Article ID 424801, 11 pages, 2011. View at Publisher · View at Google Scholar
  45. E. M. E. Zayed and S. Al-Joudi, “Applications of an extended (G/G)-expansion method to find exact solutions of nonlinear PDEs in mathematical physics,” Mathematical Problems in Engineering, vol. 2010, Article ID 768573, 19 pages, 2010. View at Publisher · View at Google Scholar
  46. E. M. E. Zayed, “Traveling wave solutions for higher dimensional nonlinear evolution equations using the (G/G)-expansion method,” Journal of Applied Mathematics & Informatics, vol. 28, no. 1-2, pp. 383–395, 2010. View at Google Scholar
  47. A. Jabbari, H. Kheiri, and A. Bekir, “Exact solutions of the coupled Higgs equation and the Maccari system using He's semi-inverse method and (G/G)-expansion method,” Computers & Mathematics with Applications, vol. 62, no. 5, pp. 2177–2186, 2011. View at Publisher · View at Google Scholar
  48. T. Öziş and I. Aslan, “Application of the (G/G)-expansion method to Kawahara type equations using symbolic computation,” Applied Mathematics and Computation, vol. 216, no. 8, pp. 2360–2365, 2010. View at Publisher · View at Google Scholar
  49. K. A. Gepreel, “Exact complexiton soliton solutions for nonlinear partial differential equations,” International Mathematical Forum, vol. 6, no. 25–28, pp. 1261–1272, 2011. View at Google Scholar
  50. A. Borhanifar and A. Z. Moghanlu, “Application of the (G/G)-expansion method for the Zhiber-Shabat equation and other related equations,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2109–2116, 2011. View at Publisher · View at Google Scholar
  51. J. Zhang, F. Jiang, and X. Zhao, “An improved (G/G)-expansion method for solving nonlinear evolution equations,” International Journal of Computer Mathematics, vol. 87, no. 8, pp. 1716–1725, 2010. View at Publisher · View at Google Scholar
  52. Y.-M. Zhao, Y.-J. Yang, and W. Li, “Application of the improved (G/G)-expansion method for the variant Boussinesq equations,” Applied Mathematical Sciences, vol. 5, no. 57–60, pp. 2855–2861, 2011. View at Google Scholar
  53. T. A. Nofel, M. Sayed, Y. S. Hamad, and S. K. Elagan, “The improved (G/G)-expansion method for solving the fifth-order KdV equation,” Annals of Fuzzy Mathematics and Informatics, vol. 3, no. 1, pp. 9–17, 2011. View at Google Scholar
  54. Y. S. Hamad, M. Sayed, S. K. Elagan, and E. R. El-Zahar, “The improved (G/G)-expansion method for solving (3 + 1)-dimensional potential-YTSF equation,” Journal of Modern Methods in Numerical Mathematics, vol. 2, no. 1-2, pp. 32–38, 2011. View at Google Scholar
  55. H. Naher, F. A. Abdullah, and M. A. Akbar, “New traveling wave solutions of the higher dimensional nonlinear evolution equation by the improved (G/G)-expansion method,” World Applied Sciences Journal, vol. 16, no. 1, pp. 11–21, 2012. View at Google Scholar
  56. H. Naher and F. A. Abdullah, “Some new traveling wave solutions of the nonlinear reaction diffusion equation by using the improved (G/G)-expansion method,” Mathematical Problems in Engineering, vol. 2012, Article ID 871724, 17 pages, 2012. View at Publisher · View at Google Scholar
  57. H. Naher and F. A. Abdullah, “Some new solutions of the combined KdV-MKdV equation by using the improved (G/G)-expansion method,” World Applied Sciences Journal, vol. 16, no. 11, pp. 1559–1570, 2012. View at Google Scholar
  58. M. Khalfallah, “New exact traveling wave solutions of the (2 + 1) dimensional Zakharov-Kuznetsov (ZK) equation,” Analele Stiintifice ale Universitatii Ovidius Constanta, vol. 15, no. 2, pp. 35–43, 2007. View at Google Scholar